# SDR HNAA2025102100717

- Difficulty date: September 15, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 45,920 hours, 41,992 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F070244 VERTICAL STABILIZER LH DRAG ANGLE HAS POSSIBLE CRACK AT FR 76.  RAR VERTICAL STABILIZER LH DRAG ANGLE AT FR 76. IAW EMB 145 SRM 53-31-01RE DET B FIG 219 SH1 AND SRM 51-40-02.
